U.S. doctors online nowAsk doctors free
A 43-year-old member asked:

can you tell me what to do if i took 9 (200mg) ibuprofen pillsand i was told that wasn't good..what will happen?

1 doctor answer1 doctor weighed in
Dr. Heidi Fowler
Psychiatry 25 years experience
Be honest: If you took pills in attempt to get better - you may be lectured. If you tried to deliberately over-dose that would likely be explored in more depth.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 21-year-old member asked:

How long would you wait to drink after taking ibuprofen?

3 doctor answers7 doctors weighed in
Dr. Luis Villaplana
Internal Medicine 35 years experience
Don't mix: Easiest way to cause yourself an ulcer or severe gastritis. Depends on how much you have of either.
A 41-year-old member asked:

What's the deal with quality difference between prescribed ibuprofen and store bought?

1 doctor answer1 doctor weighed in
Dr. Carin Van Gelder
Emergency Medicine 25 years experience
Nothing: No difference. Sometimes patients ask for a prescription for over the counter medications like ibuprofen, because it would then be covered by their insurance. Note this is only in certain cases.
A 44-year-old member asked:

I want to know what is the difference between prescribed ibuprofen and store bought?

1 doctor answer1 doctor weighed in
Dr. Joseph Eastern
Dermatology 44 years experience
Dosage: Over-the-counter Ibuprofen is available only in the 200mg strength. Higher dosages (400, 600, 800mg) require a prescription.
A 38-year-old member asked:

Can I get nuprin (ibuprofen) in us?

1 doctor answer3 doctors weighed in
Dr. Ankush Bansal
Internal Medicine 17 years experience
Discontinued: It was discontinued by the manufacturer. You might be able to find it in some stores or online.
A 41-year-old member asked:

Possible side effect of ibuprofen?

1 doctor answer2 doctors weighed in
Dr. Willam Lau
Infectious Disease 10 years experience
Gastritis: Ibuprofen often causes gastritis and may lead to bleeding and even perforation.

Related questions

A 39-year-old member asked:
1 doctor answer1 doctor weighed in
A 38-year-old member asked:
2 doctor answers3 doctors weighed in
A 41-year-old member asked:
1 doctor answer4 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated May 24, 2020

People also asked

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.